# SDR AALA20110401MIA01

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N664AA
- Make and model: Boeing 757223
- Aircraft serial: 25298
- Aircraft time: 59,775 hours, 20,511 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED BLEED AIR PROBLEM.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND EVIDENCE OF LEAK FROM HP6 DUCT.  REPLACED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
